Facebook Pixel
EmpowHER Guest

Can postinor cause some one to her period twice in a month.

By Anonymous June 30, 2015 - 7:09pm
Rate This

The second month it is almost more than 7 days. I contact a pharmacy she gave me an injection to control the cycle but the bleeding has not stop.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Postinor can cause extended bleeding but she needs to see a doctor if what the pharmacist gave her is not working.


July 1, 2015 - 5:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!